# SDR CA100706007

- Difficulty date: June 25, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Lear 35A
- Aircraft time: 25,163 hours
- Engine: Garrtt TFE7312
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Shutoff Valve
- Part number: 322867003
- Condition: Failed
- Location: Windshield Heat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN RETRIEVING ITEM FROM THE TAIL LOCKER, OBSERVED THE LATCH TO BE VERY HOT TO THE TOUCH.  UPON FURTHER INVESTIGATION, DISCOVERED AN ELEVATED TEMPERATURE IN THE TAIL CONE AREA.  ALSO, OBSERVED THE FIRE BOTTLE PRESSURE TO BE VERY HIGH.  AFTER DISCUSSING THE SITUATION WITH MX/OPS IT WAS RECOMMENDED TO PERFORM AN ENGINE RUN AND BLEED AIR LEAK CHECK IN THE TAIL CONE AREA.  DURING THIS GROUND RUN, DISCOVERED A CONSIDERABLE LEAK FROM THE WINDSHIELD HEAT CONTROL VALVE (AIR SHUTOFF VALVE).  IT WAS FOUND THAT THE VALVE FLANGE BOLT TREADS FAILED, THIS CAUSED THE FLANGE TO SPLIT OPEN AND CAUSE BLEED AIR LEAK.
